Alert archive / South Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 41, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Jun 24, 2016, 4:52 PM EDT for Florence County, Marion County, Williamsburg County, South Carolina. It was in force for 53 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2016, 4:52 PM EDT (20:52 UTC)
- Expired
- Jun 24, 2016, 5:45 PM EDT
- In force
- 53 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Florence County, SC, Marion County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 121 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 5:07 PM EDT | TSTM WND DMG | Motts Crossroads, SC | TREE IN ROADWAY ON HWY 403. |
| Jun 24, 5:10 PM EDT | TSTM WND DMG | Olanta, SC | QUARTER SIZE HAIL IN OLANTA |
| Jun 24, 5:10 PM EDT | HAIL 1 | Olanta, SC | QUARTER SIZE HAIL IN OLANTA |
| Jun 24, 5:27 PM EDT | TSTM WND DMG | 1 Ssw Sparrows Crossroa, SC | POWER LINES ON SHORT CUT RD. |
| Jun 24, 5:30 PM EDT | TSTM WND DMG | 1 Ese Mckenzie Crossroa, SC | TREE DOWN AT THE INTERSECTION OF MCKENZIE AND SCURRY RD. |
| Jun 24, 5:31 PM EDT | TSTM WND DMG | 1 W Olanta, SC | TREE ON HWY 301 AND IRIS RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 8.9 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1589 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 137 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
106
WUUS52 KILM 242052
SVRILM
SCC041-067-089-242145-
/O.NEW.KILM.SV.W.0041.160624T2052Z-160624T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
452 PM EDT FRI JUN 24 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLORENCE COUNTY IN NORTHEASTERN SOUTH CAROLINA...
WEST CENTRAL MARION COUNTY IN NORTHEASTERN SOUTH CAROLINA...
NORTHWESTERN WILLIAMSBURG COUNTY IN NORTHEASTERN SOUTH CAROLINA...
* UNTIL 545 PM EDT
* AT 451 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARDIS...OR
11 MILES NORTHWEST OF LAKE CITY...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LAKE CITY...KINGSTREE...PAMPLICO...POSTON...KINGSBURG...SARDIS...
HEBRON...GRESHAM...NEW HOPE...EVERGREEN...FRIENDFIELD...
BRITTONS NECK...CADES...CLAUSSEN...EFFINGHAM...HYMAN...HANNAH...
SCRANTON...COWARD AND OLANTA.
THIS INCLUDES INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3372 7998 3377 8000 3382 7991 3388 7988
3389 7995 3395 7997 3399 7989 3404 7999
3418 7965 3401 7931 3400 7933 3397 7934
3394 7931 3392 7931 3360 8004
TIME...MOT...LOC 2051Z 289DEG 20KT 3395 7994
HAIL...1.00IN
WIND...60MPH
$$
JDW2 follow-up statements
441
WWUS52 KILM 242111
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
511 PM EDT FRI JUN 24 2016
SCC041-067-089-242145-
/O.CON.KILM.SV.W.0041.000000T0000Z-160624T2145Z/
FLORENCE SC-MARION SC-WILLIAMSBURG SC-
511 PM EDT FRI JUN 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR FLORENCE...WEST CENTRAL MARION AND NORTHWESTERN WILLIAMSBURG
COUNTIES...
AT 510 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE CITY...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
LAKE CITY...KINGSTREE...PAMPLICO...POSTON...KINGSBURG...SARDIS...
HEBRON...GRESHAM...NEW HOPE...EVERGREEN...FRIENDFIELD...
BRITTONS NECK...CADES...CLAUSSEN...EFFINGHAM...HYMAN...HANNAH...
SCRANTON...COWARD AND OLANTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3372 7998 3377 8000 3382 7991 3388 7988
3389 7995 3395 7997 3399 7989 3404 7999
3418 7965 3401 7931 3400 7933 3397 7934
3394 7931 3392 7931 3360 8004
TIME...MOT...LOC 2110Z 289DEG 20KT 3391 7981
HAIL...1.00IN
WIND...60MPH
$$
JDW545
WWUS52 KILM 242141
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
541 PM EDT FRI JUN 24 2016
SCC041-067-089-242151-
/O.EXP.KILM.SV.W.0041.000000T0000Z-160624T2145Z/
FLORENCE SC-MARION SC-WILLIAMSBURG SC-
541 PM EDT FRI JUN 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR FLORENCE...WEST CENTRAL MARION
AND NORTHWESTERN WILLIAMSBURG COUNTIES WILL EXPIRE AT 545 PM EDT...
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTIONS OF THIS
SAME AREA. THAT WARNING IS IN EFFECT UNTIL 630 PM.
LAT...LON 3372 7998 3377 8000 3382 7991 3388 7988
3389 7995 3395 7997 3399 7989 3404 7999
3418 7965 3401 7931 3400 7933 3397 7934
3394 7931 3392 7931 3360 8004
TIME...MOT...LOC 2139Z 289DEG 20KT 3391 7981
$$
JDWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 4:01 PM EDT, 51 minutes earlier.
Area forecast discussion, Jun 24, 4:01 PM EDT, 51 minutes before
Area Forecast Discussion National Weather Service Wilmington NC 401 PM EDT FRI JUN 24 2016 .SYNOPSIS... Thunderstorms this evening and tonight may be severe. High heat and humidity will result in elevated heat indices again today. A cold front will drop very slowly south and across the area Saturday. High pressure will build in behind the front bringing drier weather for Sunday, but the risk for thunderstorms will increase again next week. && .NEAR TERM /THROUGH TONIGHT/... As of 345 PM Friday...Impulse that is expected to enhance TSTM intensity was skirting the northern TN/NC border. Activity thus far has been focused on an W to E outflow boundary produced from previous convection. As a result, am expecting renewed develop to form later this afternoon and evening north and west of SE NC and NE SC. This expected development stands a better chance of more organized structure and stronger intensity through evening. The SPC released a mesoscale discussion indicating only a 20% chance of a watch through 5 PM, but again this does not speak for tonight. Odds of damaging winds and large hail stands at 15% for tonight and the 'slight risk' status remains intact. The severe window in terms of peak intensity remains between 8PM and 3AM. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... As of 345 PM Friday...Rain showers and isolated TSTMS will linger along the eastern half of NE SC and SE NC Saturday as a sluggish frontal boundary briefly hangs up near the coast before being pushed S and E. The SPC only carries general thunder for Saturday and pop values will taper from NW to SE through the day. The air mass will not see a great deal of change but clouds and rain will keep maximums quite a bit cooler than today. Sunday will'feel' a bit different as post-frontal drying lowers dewpoints a few ticks. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 3 PM Friday... The weather will be fairly seasonable but also fairly unsettled through the long term. Monday and Tuesday bring initially weak northwest flow that will ramp up slightly while the piedmont trough and afternoon seabreeze both making contributions to storms. And with the northwest flow even the immediate coast will not be exempt from storms. Wednesday and Thursday will drop a front into the area that should stall. Wherever this boundary stalls should become the favored zone for storms and areas north and west of it may become a local minimum. Future forecasts may be able to add such detail. On friday the next upper trough passing by well to our north looks to pull the front back out of the area once again. && .AVIATION /18Z FRIDAY THROUGH TUESDAY/... AS OF 18Z FRIDAY...A bit of uncertainty regarding thunderstorms today as various model guidance differs considerably with respect to timing and placement, and these storms will be strong enough for IFR visibilities and rather strong winds. The solution we have opted for breaks out the strongest storms over inland terminals later this afternoon whereas coastal terminals see the heaviest activity more towards evening, perhaps even after dark. A little bit of MFVR fog may form towards the predawn hours especially in areas that see rain. A cold front may come into LBT and maybe even FLO towards the end of the TAF period. Extended outlook...Sct TS overnight Fri, Sat and Tues. Otherwise VFR. && .MARINE... NEAR TERM /THROUGH TONIGHT/... As of 345 PM Friday...Bumpy conditions on the waters with 15-20 KT SW winds, and an exercise caution statement will be needed this evening ahead of an approaching front. Seas generally 4-5 ft with dominant wave periods of 5-6 seconds. Strong to severe TSTMS will likely rake the waters tonight and mariners are urged to obtain a radar update before heading out even on the ICW. SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 345 PM Friday...Easing SW winds Saturday will see a shift to the N-NE as a weak and slow moving cold front pushed S and E. No advisories or caution statements are expected but a few TSTMS may linger over the 0-20 nm waters Saturday. A light onshore wind expected Sunday and much improved compared to recent days, with seas 2-3 ft seas, down from 3-4 on Saturday.As of 3 PM Wednesday... LONG TERM /MONDAY THROUGH WEDNESDAY/... As of 3 PM Friday...Outside of thunderstorms there should be some pretty quiet marine conditions in place through the duration of the long term. Easterly winds on Monday will slowly veer as the day wears on and speeds remain capped at just 10 kt. The piedmont trough and west Atlantic high pressure will then yield southwesterly flow of a similarly feeble strength for Tuesday and Wednesday. Predominant wave heights currently expected to stay at 2 ft and below though a little swell energy could yield some of 3 ft towards the outer reaches of our 20 nm zones. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...None. NC...None. MARINE...None. && SYNOPSIS... NEAR TERM...RJD/DRH SHORT TERM...RJD LONG TERM...SHK AVIATION...MRR MARINE...
Hazardous weather outlook, Jun 24, 4:08 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 408 PM EDT FRI JUN 24 2016 NCZ087-096-099-105>109-SCZ017-023-024-032-033-039-053-055-056-252015- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY- INLAND GEORGETOWN-COASTAL GEORGETOWN- 408 PM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ110-SCZ054-252015- COASTAL BRUNSWICK-COASTAL HORRY- 408 PM EDT FRI JUN 24 2016 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-252015- COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM- COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 408 PM EDT FRI JUN 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. STRONG TO SEVERE THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 8
In the hours before
Special weather statement, Jun 24, 2:43 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
243 PM EDT FRI JUN 24 2016
NCZ096-105-241930-
BLADEN NC-INLAND PENDER NC-
243 PM EDT FRI JUN 24 2016
...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN BLADEN AND WESTERN
PENDER COUNTIES UNTIL 330 PM EDT...
AT 242 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROWAN...OR 17 MILES WEST OF BURGAW...MOVING EAST AT 20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BURGAW...ROWAN...MONTAGUE...CURRIE...THE BOROUGH...MALPASS CORNER...
MURRAY TOWN...WARDS CORNER...KELLY...ROOKS...LONG CREEK...
PENDERLEA...POINT CASWELL...ST. HELENA...ATKINSON...
WATHA AND PENDER MEMORIAL HOSPITAL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 392 AND 402.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3438 7796 3437 7799 3436 7798 3434 7799
3433 7805 3434 7806 3434 7808 3435 7808
3437 7814 3435 7820 3437 7821 3438 7823
3440 7826 3439 7827 3447 7839 3464 7832
3463 7832 3455 7825 3468 7816 3467 7781
TIME...MOT...LOC 1842Z 277DEG 19KT 3456 7824
JDWSpecial weather statement, Jun 24, 3:04 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
304 PM EDT FRI JUN 24 2016
SCZ017-023-024-032-241945-
FLORENCE SC-DILLON SC-MARLBORO SC-DARLINGTON SC-
304 PM EDT FRI JUN 24 2016
...SPECIAL WEATHER STATEMENT FOR NORTH CENTRAL FLORENCE...MARLBORO...
DARLINGTON AND WESTERN DILLON COUNTIES UNTIL 345 PM EDT...
AT 303 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
FROM NEAR DARLINGTON...TO CHERAW...MOVING EAST AT 30 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...BENNETTSVILLE...HARTSVILLE...DARLINGTON...MCCOLL...
QUINBY...CLIO...BINGHAM...MINTURN...CHAVISTOWN...OAK GROVE...
FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...BROWNSVILLE...
DOVESVILLE...WALLACE...NORTH HARTSVILLE...MONT CLARE...
DARLINGTON RACEWAY...FLOYD AND MARS BLUFF.
THIS INCLUDES INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS
162 AND 184.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3449 8005 3449 7989 3453 7983 3461 7981
3461 7978 3465 7980 3469 7987 3474 7989
3477 7993 3481 7993 3481 7968 3460 7943
3425 7953 3425 7955 3421 7954 3419 7957
3416 7956 3404 7959 3442 8018
TIME...MOT...LOC 1903Z 269DEG 24KT 3461 7986
JDWLocal storm report, Jun 24, 4:12 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
412 PM EDT FRI JUN 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG LAKE VIEW 34.34N 79.16W
06/24/2016 DILLON SC EMERGENCY MNGR
POWER LINES DOWN IN LAKE VIEW.
&&
EVENT NUMBER ILM1600117
43Special weather statement, Jun 24, 4:29 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
429 PM EDT FRI JUN 24 2016
SCZ032-033-039-242115-
MARION SC-FLORENCE SC-WILLIAMSBURG SC-
429 PM EDT FRI JUN 24 2016
...SPECIAL WEATHER STATEMENT FOR FLORENCE...CENTRAL MARION AND
NORTHERN WILLIAMSBURG COUNTIES UNTIL 515 PM EDT...
AT 429 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER NEW HOPE...OR 10 MILES SOUTH OF FLORENCE...MOVING SOUTHEAST AT
20 MPH.
PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FLORENCE...LAKE CITY...KINGSTREE...TIMMONSVILLE...JOHNSONVILLE...
PAMPLICO...POSTON...KINGSBURG...SARDIS...HEBRON...GRESHAM...
NEW HOPE...EVERGREEN...FRIENDFIELD...BRITTONS NECK...CADES...
EFFINGHAM...CARTERSVILLE...HYMAN AND HANNAH.
THIS INCLUDES INTERSTATE 95 IN SOUTH CAROLINA BETWEEN MILE MARKERS
147 AND 156.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3412 8002 3417 7978 3394 7931 3392 7931
3390 7929 3389 7926 3385 7926 3365 7999
3368 8000 3373 7998 3377 8000 3382 7991
3388 7988 3388 7994 3395 7997 3399 7989
3404 7999 3408 8003 3409 8007
TIME...MOT...LOC 2029Z 295DEG 13KT 3402 7979
JDWLocal storm report, Jun 24, 4:32 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
432 PM EDT FRI JUN 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 1 ESE FAIR BLUFF 34.31N 79.02W
06/24/2016 COLUMBUS NC EMERGENCY MNGR
TREES DOWN IN FAIR BLUFF ON HWY 904. VEHICLE IN DITCH.
&&
EVENT NUMBER ILM1600118
43Local storm report, Jun 24, 4:42 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
442 PM EDT FRI JUN 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM TSTM WND DMG BACK SWAMP 34.27N 79.72W
06/24/2016 FLORENCE SC DEPT OF HIGHWAYS
TREE DOWN ON POCKET RD.
&&
EVENT NUMBER ILM1600119
43The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 3:04 PM EDT | Special Weather Statement | ILM | Darlington, Marlboro | 41 min |
| Jun 24, 3:45 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Dillon, Horry, Marion, Marlboro | 60 min |
| Jun 24, 4:03 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence, Marion | 42 min |
| Jun 24, 4:21 PM EDT | Areal Flood Advisory | ILM | Dillon, Marion | 3 hr |
| Jun 24, 4:29 PM EDT | Special Weather Statement | ILM | Florence | 46 min |
| Jun 24, 4:35 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Florence, Horry, Marion, Marlboro | 55 min |
| Jun 24, 5:14 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 61 min |
| Jun 24, 5:28 PM EDT | Severe Thunderstorm Warning | ILM | Florence, Georgetown, Horry, Marion, Williamsburg | 62 min |
| Jun 24, 6:04 PM EDT | Severe Thunderstorm Warning | ILM | Horry, Marion | 41 min |
| Jun 24, 6:25 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Williamsburg | 65 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.